# SDR DATA2018032100001

- Difficulty date: March 8, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N701A
- Make and model: Stbros SD360
- Aircraft serial: SH3627
- Aircraft time: 28,642 hours, 39,477 cycles
- Engine: Pwa PT6A65R
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 9841022F
- Part serial: 119L
- Condition: Sticking
- Location: Fuel Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  THE LEFT ENGINE FUEL INDICATION ON CWP ILLUMINATED.  WHILE LOOKING IN QRH, RECEIVED LOW OIL, LEFT GENERATOR AND LEFT AUTOFEATHER INDICATIONS. PERFORMED LEFT ENGINE VITALS AND DIVERTED TO CVG.   LEFT ENGINE SPOOLED DOWN IN FLIGHT. REPLACED FWD FUEL BOOST PUMP AND GRAVITY FEED CHECK VALVE. OPERATIONAL CHECK GOOD.
